# SDR QXEA2009060800432

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,269 hours, 20,842 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - MCD SHELL LOWER AFT STAIR FITTING POSITION HAS CORROSION.  REMOVED PITTING AND FRETTING CORROSION REF SRM 51-21-00 PG 3, PARA 4 A(5)(A-D).  HFEC INSP BLEND AREA FOR CRACKS IAW NDTM PART 6, 51-00-01-250-801.  NO CRACKS NOTED.  UT THICKNESS CHECK IAW NDTM PART 1 51-00-004 HIGH .035 INCH LOW .028 INCH.  REF R/D 8/4-52-473 FOR REPAIR OF BLEND.
